Severe Acne from Cyestra

Patient

Q: Dear Ask the Doctor, I have recently been taking cyestra-35 as prescribed by my doctor for my acne. I'm 18 years old and have had acne problems since I was twelve. Now that I am taking cyestra-35 my acne has gotten extremely worse to the point that my face hurts really bad to touch it. I want to stop taking the pill because I've also heard that once you're on you have to stay on and I don't want that. What can I do?

Doctor

Related Q&A

Q: I have a zit like feature on the side of my penis, I squeezed it an white stuff came out an blood but didn't hurt, sh...

Q: I Got A lot Of Red Bumps And Like One Popped And Now It's Like A Dent And A lot Of Red Spots On My Chest.

Q: Hello, I am having issues with my lymph nodes. Two specifically have been enlarged for a month- the first one on the ...

Q: I have a eczema on my hands that recently appeared and used to itch me but the doctor gave me a cream for it. Now rec...

Q: I applied elocom cream to my irritated spots on my face, and now i've seen that it has bleached/lightened the areas i...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews